# SDR CHQA201000086

- Difficulty date: April 26, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N370SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145515
- Aircraft time: 22,143 hours, 18,466 cycles
- Engine: Allsn AE3007A
- Engine time: 16,632 hours, 13,458 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 14522756409
- Condition: Chafed
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW REPORTED AN INTERMITTENT E1 FIRE DETECT FAIL MESSAGE IN FLIGHT.  THE MESSAGE WOULD APPEAR FOR A FEW SECONDS THEN CLEAR.  THE FLIGHT CONTINUED TO SDF AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED E1 AND FOUND A CUT IN THE W407 HARNESS.  THE CUT WAS REPAIRED IAW EMB 145 SWPM 30-21-00.  NO FURTHER DEFECTS WERE NOTED.
